New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

fleebob
New Member


Date Joined Nov 2008
Total Posts : 1
   Posted 11/22/2008 11:18 PM (GMT -7)   
 
Hi I had constipation severly had to use phospho soda just to be able to go. My doctor prescribed amitiza seemed to work great at first now severe pain in right lower quadrant, belching, gas flu like symptoms, my family doctor told me to go off medication and see if I feel better. Also had elevated lab results on wbc, etc. Will let you know if symptoms go away after discontinueing medicine. Let me know if anyone else has these symptoms. Also ended up in ER doctor said other people had come in with same symptoms who also was on amitiza. devil

isa528
New Member


Date Joined Nov 2008
Total Posts : 1
   Posted 11/28/2008 1:49 PM (GMT -7)   
I just started on Amitiza.. and I felt so sick this morning. I felt like vomiting and bad cramps till finally I exploded.. I felt better afterwards but now I'm drowsy. I'm supposed to take 2 pills a day.. I'm not sure if I can feel like this everyday.. any suggestions..

jimmyppage98
Regular Member


Date Joined Sep 2005
Total Posts : 86
   Posted 11/28/2008 4:25 PM (GMT -7)   
Did the doctor tell you take Amitiza with a meal?  If not, you are ALWAYS supposed to take it with food and I am referring to a meal not a small snack (not that you are not but I read others are taking it w/ no food or a small snack which is not enough and wonder why they are sick).  Eat 2/3 of your meal and take it.  My doctor told me that and it helped.  I had some nausea and it went away about 30 min after taking amitiza and I was fine.  I would give it some time.  If you are still having problems after a couple wks Amitiza came out with a lower dosage.  12 mg you could try that.  The symptoms can resolve themselves and did for me but with medications it can sometimes take time and you need to work with it.  Medications are not side effect free but many of the side effects can go away with time you just need to be patient.  The medication works great and after understanding it I do not have many problems any more.  You have to decide which is worse the constipation or the possibility of alleviating it with a medication that might provide immense relief and eventually have little or no symptoms.  It has REALLY helped me A LOT!  I wish you luck!!

jimmyppage98
Regular Member


Date Joined Sep 2005
Total Posts : 86
   Posted 11/30/2008 10:51 AM (GMT -7)   
I forgot to mention one thing....if you are taking Amitiza for the first time my doctor told me to expect to have nausea for at least a couple of weeks and it should go away.  ALWAYS take it 1/2 to 2/3 into eating a meal not a snack but a meal and that will help.  I take it with about 16 oz of water to. I am not sure if that would help with the nausea but I believe the medication works best that way.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:09 PM (GMT -7)
There are a total of 2,735,595 posts in 301,318 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
255 Guest(s), 10 Registered Member(s) are currently online.  Details
Nana 2, Bololidat, Rikky1, Girlie, Dyna1, U B Tough, blksteeda, exqualls, Noni9, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer